Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/244087
Type: Artigo
Title: A note on conjugate distributions for copulas
Author: Fernandez, Mariela
Gonzalez-Lopez, Veronica A.
Rifo, Laura R.
Abstract: A family of conjugated distributions for a given type of copulas is defined in this paper. Those copulas can be written as a mixture of d-dimensional parameter exponential functions. The generalized Farlie-Gumbel-Morgenstern copula is an example of this representation. This family is used to illustrate the estimation technique with real data. Also, the applicability of Bayesian predictive approach is shown in an education policy issue by defining goals for the number of students per class that leads to improve their performance at school. Copyright (C) 2014 John Wiley & Sons, Ltd.
A family of conjugated distributions for a given type of copulas is defined in this paper. Those copulas can be written as a mixture of d-dimensional parameter exponential functions. The generalized Farlie-Gumbel-Morgenstern copula is an example of this representation. This family is used to illustrate the estimation technique with real data. Also, the applicability of Bayesian predictive approach is shown in an education policy issue by defining goals for the number of students per class that leads to improve their performance at school.
Subject: Inferência bayesiana
Cópulas (Estatística matemática)
Distribuição (Probabilidades)
Estatística educacional
Country: Reino Unido
Editor: Wiley
Citation: A Note On Conjugate Distributions For Copulas. Wiley-blackwell, v. 38, p. 4797-4803 DEC-2015.
Rights: fechado
Identifier DOI: 10.1002/mma.3394
Address: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3394
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000368252300027.pdf295.71 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.